# SDR MALA080023

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 24,602 hours, 26,989 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Frozen
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED WITH A FROZEN BRAKE ASSEMBLY, RESULTING IN FLAT RT MAIN GEAR TIRES.  COMPLETE RT BRAKE CHANGE AND THAW OF LANDING GEAR.
